Review of Generalized Linear Models and Extensions by Hardin and Hilbe

This article reviews Generalized Linear Models and Extensions by Hardin and Hilbe.


Issue Date:
2001
Publication Type:
Journal Article
DOI and Other Identifiers:
gn0001 (Other)
PURL Identifier:
http://purl.umn.edu/115939
Published in:
Stata Journal, Volume 01, Number 1
Page range:
98-100
Total Pages:
3

Record appears in:



 Record created 2017-04-01, last modified 2017-04-27

Fulltext:
Download fulltext
PDF

Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)